Translator Disclaimer
December 2016 Lattice approximations of reflected stochastic partial differential equations driven by space–time white noise
Tusheng Zhang
Ann. Appl. Probab. 26(6): 3602-3629 (December 2016). DOI: 10.1214/16-AAP1186

Abstract

We introduce a discretization/approximation scheme for reflected stochastic partial differential equations driven by space–time white noise through systems of reflecting stochastic differential equations. To establish the convergence of the scheme, we study the existence and uniqueness of solutions of Skorohod-type deterministic systems on time-dependent domains. We also need to establish the convergence of an approximation scheme for deterministic parabolic obstacle problems. Both are of independent interest on their own.

Citation

Download Citation

Tusheng Zhang. "Lattice approximations of reflected stochastic partial differential equations driven by space–time white noise." Ann. Appl. Probab. 26 (6) 3602 - 3629, December 2016. https://doi.org/10.1214/16-AAP1186

Information

Received: 1 May 2015; Revised: 1 October 2015; Published: December 2016
First available in Project Euclid: 15 December 2016

zbMATH: 1358.60075
MathSciNet: MR3582812
Digital Object Identifier: 10.1214/16-AAP1186

Subjects:
Primary: 60H15
Secondary: 60F05, 60F10

Rights: Copyright © 2016 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.26 • No. 6 • December 2016
Back to Top